MAUDE Adverse Event Report: MDT Powered Surgical Solutions ENT MR8; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I

MDT Powered Surgical Solutions ENT MR8; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I
Model Number 1847ATTSV
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device did not turn on prior to use.It was reported that there was no patient involvement.Additional information was received stating that bearing detachment were found during evaluation.
 
Additional Manufacturer Narrative
H3 product analysis :evaluation determined that the distal bearing is detached.The likely cause of the failure could not be determined.It was also noted that laser markings are faded.This regulatory report is being submitted due to retrospective review through capa 672570.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENT MR8
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I
Manufacturer (Section D)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50137803
Report Number1625507-2026-06350
Device Sequence Number5598208
Product Code ERL
UDI-Device Identifier00763000356989
UDI-Public(01)00763000356989(11)230502(20)02
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1847ATTSV
Device Catalogue Number1847ATTSV
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown